MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number AR-8991CP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
An anchor from the dx knotless fiber tak instability implant kit was broke off/retained during the procedure.

Brand Name
ARTHREX®
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key25228934
Report Number25228934
Device Sequence Number13351473
Product Code MBI
UDI-Device Identifier00888867424715
UDI-Public(01)00888867424715(17)301031(10)15541096
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2026
Report Date (Section F) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-8991CP
Device Catalogue NumberAR-8991CP
Device Lot Number15541096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA05/12/2026